# SDR SIMA2396

- Difficulty date: August 26, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N223RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: ASNA21414007
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MIA - FLT 5215 - CREW ABORTED TAKEOFF DUE TO BLEED LEAK INDICATION.  MAINTENANCE RELACED THE BLEED DUCT SEALS IN THE RIGHT WING LEADING EDGE.  NO DEFECTS NOTED ON GROUND ENGINE RUN.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
